Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 46 No. 8 (1994)
Vol. 46 No. 8 (1994)
Published:
25.08.1994
Research articles
Equations of optimal nonlinear filtration and interpolation for partially observed Markov processes
O. A. Voina, M. V. Sidorov
971–976
PDF (Ukrainian)
Springer
Some properties of biorthogonal polynomials and their application to Padé approximations
A. P. Holub
977–984
PDF (Russian)
Springer
Finite-difference approximation of first-order partial differential-functional equations
Z. Kamont
985–996
PDF
Springer
On the rate of convergence of stochastic approximation procedures
V. A. Koval
997–1002
PDF (Russian)
Springer
Limiting distributions of the solutions of the many-dimensional Bürgers equation with random initial data. II
N. N. Leonenko, E. Orsingher, K. V. Rybasov
1003–1010
PDF (Russian)
Springer
Asymptotic methods in the theory of nonlinear random oscillations
V. G. Kolomiyets, Yu. A. Mitropolskiy
1011–1016
PDF (Russian)
Springer
Extension and approximation of functions subharmonic in a half plane. Impossibility of extension of plurisubharmonic functions
A. Yu. Rashkovskii, L. I. Ronkin
1017–1030
PDF (Ukrainian)
Springer
Investigation and solution of boundary-value problems with parameters by numerical-analytic method
I. I. Korol', M. I. Ronto
1031–1042
PDF (Russian)
Springer
Quasiinvariant deformations of invariant submanifolds of Hamiltonian dynamical systems
V. G. Samoilenko
1043–1054
PDF (Russian)
Springer
Gelfand pair associated with a hoph algebra and a coideal
Yu. Chapovsky
1055–1066
PDF
Springer
Short communications
Green-Samoilenko function and existence of integral sets of linear extensions of nonautonomous equations
F. A. Asrorov, N. A. Perestyuk
1067–1071
PDF (Russian)
Springer
On stability of the trivial solution of a nonautonomous quasilinear system whose characteristic equation has multiple roots
I. E. Vitrychenko
1072–1079
PDF (Russian)
Springer
Approximation of functions subharmonic in a disk by the logarithm of the modulus of an analytic function
M. A. Girnyk
1080–1083
PDF (Russian)
Springer
On coercive solvability of operator-differential equations in
B
-spaces
M. S. Dzhabrailov
1084–1087
PDF (Russian)
Springer
Jacobi polynomials and Lax representation for completely integrable dynamical systems
V. Z. Enolskii, A. Yu. Kondratev
1088–1091
PDF (Russian)
Springer
Central limit theorem for special classes of functions of ergodic chains
N. V. Moskal'tsova, V. M. Shurenkov
1092–1094
PDF (Russian)
Springer
Approximation of periodic functions by constants in the metric spaces
ϕ
p
(
L
)
S. A. Pichugov
1095–1098
PDF (Russian)
Springer
A criterion for Banach manifolds with a separable model to be finite-dimensional
V. I. Savkin
1099–1103
PDF (Russian)
Springer
On the second Bogolyubov theorem for systems with random perturbations
A. N. Stanzhitskii
1104–1109
PDF (Russian)
Springer
Obituaries
To the memory of Valentin Anatol'evich Zmorovich
F. T. Baranovskii, Yu. M. Berezansky, V. V. Buldygin, Yu. L. Daletskii, V. K. Dzyadyk, V. A. Dobrovol'skii, V. G. Lozovik, Yu. A. Mitropolskiy, A. M. Samoilenko, I. V. Skrypnik, P. M. Tamrazov, F. P. Yaremchuk
1110–1111
PDF (Ukrainian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians